# SDR QXEA2010112200792

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 635-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT INBD SEAT RAIL NR8 HAS AREAS OF CORROSION BETWEEN STA X635.00 AND X654.00.  REMOVED CORROSION.  MINIMUM THICKNESS FOUND .4462".  FOUND TO BE WITHIN LIMITS.  DONE IAW RD 8/4-53-884.  ALODINE DONE IAW SRM 51-21-10-02-01.
